# SDR HNAA990102

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8201
- Aircraft serial: 426
- Engine: Pwa PW123D
- System (JASC): 7532 · Compressor Bleed Valve
- Part: P2.5 Valve
- Part number: 310676001
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLT, NR 1 P/L RETARDED TO FLIGHT IDLE WITHIN A FEW SECONDS SMELL OF SMOKE.  TURNED OFF BLEEDS, SMELL DISSIPATED.  INSPECTED NR 1 ENG P 2.5 SWITCHING VALVE, REMOVED SHIM FROM SAME AND GROUND RUN GOOD.
